|Theraflu and HIV meds
Mar 3, 2007
Response from Dr. Henry
There generally would be no problem taking recommended doses of Theraflu with your HIV regimen. KH
transfer of aids
- Do White Spots Mean I Have Hiv?
- Is Cold Feet A Symptom Of Acute HIV Infection?
- Is Fever A Symptom Of Acute HIV Infection?
- Is Muscle Ache A Symptom Of Acute HIV Infection?
- Burning Penis After Oral Sex Hooker What Are The Chances Of HIV
- Vaginal Discharge After Giving Oral Sex What Are The Chances Of HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.